File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A Polyhedral Description of Kernels

TitleA Polyhedral Description of Kernels
Authors
Issue Date2016
PublisherINFORMS. The Journal's web site is located at http://mor.pubs.informs.org
Citation
Mathematics of Operations Research, 2016, v. 41 n. 3, p. 969-990 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/231992
ISSN
2015 Impact Factor: 1.406
2015 SCImago Journal Rankings: 2.091

 

DC FieldValueLanguage
dc.contributor.authorChen, Q-
dc.contributor.authorChen, X-
dc.contributor.authorZang, W-
dc.date.accessioned2016-09-20T05:26:51Z-
dc.date.available2016-09-20T05:26:51Z-
dc.date.issued2016-
dc.identifier.citationMathematics of Operations Research, 2016, v. 41 n. 3, p. 969-990-
dc.identifier.issn0364-765X-
dc.identifier.urihttp://hdl.handle.net/10722/231992-
dc.languageeng-
dc.publisherINFORMS. The Journal's web site is located at http://mor.pubs.informs.org-
dc.relation.ispartofMathematics of Operations Research-
dc.titleA Polyhedral Description of Kernels-
dc.typeArticle-
dc.identifier.emailZang, W: wzang@maths.hku.hk-
dc.identifier.authorityZang, W=rp00839-
dc.identifier.doi10.1287/moor.2015.0764-
dc.identifier.hkuros266027-
dc.identifier.volume41-
dc.identifier.issue3-
dc.identifier.spage969fbt
dc.identifier.epage990-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats